BibTeX record: journals/jcisd/GutmanK97

download as .bib file

@article{DBLP:journals/jcisd/GutmanK97,
  author    = {Ivan Gutman and
               Sandi Klavzar},
  title     = {Bounds for the Schultz Molecular Topological Index of Benzenoid Systems
               in Terms of the Wiener Index.},
  journal   = {Journal of Chemical Information and Computer Sciences},
  year      = {1997},
  volume    = {37},
  number    = {4},
  pages     = {741--744},
  url       = {http://dx.doi.org/10.1021/ci9700034},
  doi       = {10.1021/ci9700034},
  timestamp = {Tue, 02 Sep 2014 21:51:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcisd/GutmanK97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}